# SDR SWAA2016120910339

- Difficulty date: November 10, 2016
- Submitted: December 12, 2016
- Operation: Air carrier
- Aircraft: N796SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27889
- Aircraft time: 56,216 hours, 32,951 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 6 SLAT LOWER NOSE SKIN AT ACTUATOR RIBS CRACKED.  REPAIRED SKIN IAW SRM.
